# SDR SWAA087260

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 9,536 hours, 5,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A56014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LIGHT LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
